# SDR DALA2017102907894

- Difficulty date: October 28, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N942DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53556
- Aircraft time: 42,554 hours, 34,910 cycles
- System (JASC): 3810 · Potable Water System
- Part: Line
- Condition: Leaking
- Location: Water System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

EXPERIENCED SMOKE AND FUMES IN THE AC CABIN AFTER PUSHBACK.  FLIGHT CREW HAD TUG DRIVER RETURN AC TO JETWAY AND PASSENGERS DEPLANED NORMALLY. MAINTENANCE FOUND A CRACKED  WATER LINE ABOVE THE WATER HEATER LOCATED IN THE F/CLASS LAV. THE WATER LINE WAS DRIPPING ON TO A HOT WATER HEATER CAUSING STEAM.  THE HOT WATER HEATER WAS REPLACED PRECAUTIONARY AND THE WATER LINE WAS REPLACED.
